advertisement
Question
Posted by: Assistance | 2008/09/27

Alzam &  Paxil overdose.

A friend of mine is threatening to take her entire stock of Alzam and Paxil (Generic of Aropax), I am rather concerned could this prove fatal if she does?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Almost any overdose COULD prove fatal, especially if combined with alcohol --- yet similar combinations in some people dont't prove fatal. At best, though, it's an ugly risdk, amd people who think of harming themselves too often forget that there is a high risk of surviving --- but brain damaged or otherwise harmed, with all of their problems intact, PLUS this new and serious problem.
So much depends, too, on how large her "entire stock" is. ANyway, she needs to be strongly encouraged to seee her shrink asap and to frankly reveal how she is feeling and what she was considering.
I entirely agree with jcat's wise comments

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jody | 2008/10/13

A friend of mine passed away according to the Death Certificate of Myocardial Infaction he ws 45 and he died in his sleep when I got to his body, I saw an emplty container of Alzamm next to his bed, what I could work out, there could have been approximately 40 tablets 0.5mg left in the container. I' m very puzzled as I immediately thought he took an overdose and that caused his death. I pray that was not the case, but it still stays in the back of my mind.

Reply to Jody
Posted by: jcat | 2008/09/27

Probably not unless she has a huuuuge stock, but she isn' t much of a friend to be putting the responsibility onto your shoulders by threatening this.

Tell her family if possible, call the prescribing doc, call Lifeline, take the meds away from her and give her only a days ration at a time. Best of all, take her to the nearest ER with an associated psych ward, and persuade her to sign herself in for a couple of days.

I believe that everyone has the right to die on their own terms, but no-one has the right to make anyone else assume the burden of that decision by telling the other person of their plans.
Good luck,
jcat

Reply to jcat

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement